Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Can an online doctor suggest me which medicine to take to reduce red hair on chin and mustache ?

hello sir, I am 26 mail not married,just i have received mail from HCM regarding my red hairs on chin & mustache, HCM has advised to me use Tab.biotin & acetyl cysteine, I have conserned with another Dermatologist he examined to me and written 1.Tab. Curlzvit(Biotin,Calcium Pantothenate ,Niacinamide,PABA,Zinc & Acetyl Cysteine Tablet) daily once for 3 months. Sir i want to know is it tablet right for me?
Asked On : Fri, 12 Aug 2011
Answers:  2 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi mohammed muzammi
All of the medications are supplements with anti oxidant properties, immune boosting properties. There is no harm in taking these tablets. They are beneficial. Hope that answers the question
Take care
Answered: Fri, 12 Aug 2011
I find this answer helpful
General & Family Physician Dr. Radhika Thyagaraju's  Response
hello mohammed,

mohammed all the above mentioned tablets are for the betterment of your condition.
biotin calcium niacin are all vitamins and minerals required by the body not only for your condition but also for normal metabolism and maintenance of your body's vital function.
both contain the same major substances you need and some extra in what your dermatologist has prescribed.
you can take either you are comfortable with. both the prescriptions are appropriate for you.
hope i have answered your question
take care
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor